# SDR REXA2018020800106

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 27,367 hours, 25,075 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR INSIDE AIRCRAFT, POWER SURGE ON POWER UP, PFD & MFD 2 INTERMITENT, AHARS 2 INOPERATIVE, APU MADE A LOUD BANGING NOISE.  INSPECTED APU, NO DEFECTS OR CDCR NOTED. USING GPU PWR, NO PWR SURGES OR CDCR ODOR NOTED. SUSPECT APU AT FAULT.  SERVICED APU CORRECTLY AND REMOVED AND REPLACED APU LOAD CONTROL VALVE IAW AMM 49-51-01.  OPS CHECKED GOOD.
